| Model Number |
M00584190 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a truetome 39 was intended to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the preparation outside the patient, it was noted that there was a hole in product packaging.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.The reported event may suggest that the sterile barrier was compromised due to the damaged packaging.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a020504 captures the reportable event of a hole in the sterile device packaging.